# SDR ABXA9500188

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911300501
- Condition: Corroded
- Location: Ws 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION BLEND OUT THAT EXCEEDED THE SRM LIMITS.  LEFT WING REAR SPAR AT APPROXIMATELY WING STATION XRS 515.  REPAIRED LEFT WING REAR SPAR TEE CAP IAW ABX REA D957-10701-MR.
